# SDR DL76L060369

- Difficulty date: May 11, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 53,645 hours, 8,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON A/C EXT RT SIDE 1ST POS AFT OF WINGAND LT SIDE 2ND POS AFT OF WING.  BOTH SINGLE BULB ASSEMBLIES RELAMPED BOTH POSITIONS OPS NML .
